# SDR DALA2017041002883

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 51,728 hours, 17,017 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Broken
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERNAL DOOR HANDLE PUSH LATCH SPRING WAS FOUND BROKEN.  REPAIRED IAW ERA 557498-14, REV ORIG. REPLACED R1 DOOR HANDLE EXTERNAL PUSH LATCH RETAINER SPRING. OPS CHECKED GOOD.
